# SDR SWIA200819931

- Difficulty date: June 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 13,491 hours, 11,606 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT IS CRACKED ALONG THE OB SIDE OF RBL 9.  (FOUND AT C-CHECK) COMPLIED WITH REPAIRS AT FS 280 AND RBL 9 IAW MFG REO 601R-53-11-171, REV. "D".
